IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1067 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1894    
    Printed38    
    Emailed0    
    PDF Downloaded110    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 685-686

Imatinib-induced dental hyperpigmentation in chronic myeloid leukemia in an adult female


Department of Medicine, S N Medical College, Agra, Uttar Pradesh, India

Correspondence Address:
Dr. Omkar Singh
Department of Medicine, S N Medical College, Agra, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.169576

Rights and Permissions

The course of chronic myeloid leukemia (CML) has changed since the introduction of imatinb, and its side-effects are still being reported. We are reporting a case of a CML patient who presented to us with discoloration of the upper front teeth following 6 months of therapy with imatinib. On detailed evaluation, the patient was found to have imatinib-induced dental hyperpigmentation.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow